1 Publication

[1]
2016 | Journal Article | IST-REx-ID: 1292   OA
Durst, S., Kegel, M., & Klukas, M. D. (2016). Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica, 150(2), 441–455. https://doi.org/10.1007/s10474-016-0648-4
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

1 Publication

[1]
2016 | Journal Article | IST-REx-ID: 1292   OA
Durst, S., Kegel, M., & Klukas, M. D. (2016). Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica, 150(2), 441–455. https://doi.org/10.1007/s10474-016-0648-4
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed